О структуре графа разложений образующих однородных натуральных арифметических графов
dc.contributor.author | Шулинок, И.Э. | |
dc.date.accessioned | 2015-07-18T06:07:00Z | |
dc.date.available | 2015-07-18T06:07:00Z | |
dc.date.issued | 2007 | |
dc.description.abstract | The paper is finished investigated of the homogenous natural arithmetic graphs using the generatrixes separation graph. A number of the assertions were proved. Structure of the ones graphs were described and investigated both for even and odd cases. | uk_UA |
dc.identifier.citation | О структуре графа разложений образующих однородных натуральных арифметических графов / И.Э. Шулинок // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 31-40. — Бібліогр.: 2 назв. — рос. | uk_UA |
dc.identifier.issn | XXXX-0013 | |
dc.identifier.udc | 519.1 | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/84991 | |
dc.language.iso | ru | uk_UA |
dc.publisher | Інститут кібернетики ім. В.М. Глушкова НАН України | uk_UA |
dc.relation.ispartof | Теорія оптимальних рішень | |
dc.status | published earlier | uk_UA |
dc.title | О структуре графа разложений образующих однородных натуральных арифметических графов | uk_UA |
dc.title.alternative | About structure of the generatrixes separation graph of the homogenous natural arithmetic graphs | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Завантаження...
- Назва:
- 04-Shulynok.pdf
- Розмір:
- 161.32 KB
- Формат:
- Adobe Portable Document Format
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: